# SDR CHIR201708282942

- Difficulty date: August 22, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N246CH
- Make and model: Boeing 234
- Aircraft serial: MJ017
- Aircraft time: 16,539 hours
- System (JASC): 5260 · Entrance Stairs
- Part: Skin Panel
- Condition: Cracked
- Location: Airstairs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING RAMP CHECK AT THE END OF THE DAY, MECHANIC FOUND 2 CRACKS AT BOTTOM RADIUS OF AIR STAIR ENTRANCE SKIN PANEL STA 124 WL -32 AND STA 122 WL -30. ONE CRACK WAS STOP DRILLED, THE OTHER ONE ENDED AT A RIVET AND THERE WAS NO NEED TO STOP DRILL SUCH. AFTER EVALUATION BY REPAIR STATION, REPAIR WAS DETERMINED TO BE MAJOR.
